Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On cleavability of continua over LOTS


Author: Raushan Z. Buzyakova
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 2171-2181
MSC (2000): Primary 54F05, 54F15, 54C25
DOI: https://doi.org/10.1090/S0002-9939-04-07341-1
Published electronically: February 19, 2004
MathSciNet review: 2053992
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that any continuum cleavable over a LOTS $L$ is embeddable into $L$.


References [Enhancements On Off] (What's this?)

  • [Ar1] A. V. Arhangelskii, The power of bicompacta with first axiom of countability, Dokl. Akad. Nauk SSSR, 187 (1969), 967-970 (in Russian); English transl., Soviet Math. Dokl. 10 (1969), 951-955. MR 40:4922
  • [Ar2] A. V. Arhangelskii, The general concept of cleavability of a topological space, Topology Appl., 44 (1992), 27-36. MR 93k:54047
  • [Ar3] A. V. Arhangelskii, Cleavability over reals, Topology Appl., 48 (1992), 163-178. MR 94a:54041
  • [Ar4] A. V. Arhangelskii, On cleavability of topological spaces over $R, R^n$, and $R^{\omega}$, Ann. New York Acad. Sci., 659 (1992), 18-28. MR 98g:54008
  • [Ar5] A. V. Arhangelskii, A survey of cleavability, Topology Appl., 54 (1993), 141-163. MR 95c:54015
  • [Ar6] A. V. Arhangelskii, Some recent achievements and open problems in general topology, Russian Math. Surveys, 52:5(1997), 929-953. MR 99b:54001
  • [Bal] Z. Balogh, There is a paracompact Q-set space in ZFC, Proc. Amer. Math. Soc., 126:6 (1998), 1827-1833. MR 98g:54084
  • [Bu] R. Z. Buzyakova, Splittability of compacta over linearly ordered spaces and over the class of all linearly ordered spaces, Moscow Univ. Math. Bull., 51:3 (1996), 44-45. MR 98b:54044
  • [Tka] V. V. Tkachuk, A note on splittable spaces, Comment. Math. Univ. Carolinae, 33(1992), 551-555. MR 94a:54071
  • [Yas] I. V. Yashchenko, Embeddings into $R^n$ and $R^{\omega}$ and cleavability, Moscow Univ. Math. Bull., 47:2(1992).
  • [Eng] R. Engelking, General Topology, Sigma Series in Pure Mathematics, 6, Heldermann, Berlin, revised ed., 1989. MR 91c:54001

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54F05, 54F15, 54C25

Retrieve articles in all journals with MSC (2000): 54F05, 54F15, 54C25


Additional Information

Raushan Z. Buzyakova
Affiliation: Department of Mathematics, Brooklyn College, Brooklyn, New York 11210
Email: RaushanB@brooklyn.cuny.edu

DOI: https://doi.org/10.1090/S0002-9939-04-07341-1
Keywords: Cleavability, LOTS, continuum, $\tau$-sequences
Received by editor(s): November 19, 2001
Received by editor(s) in revised form: April 17, 2003
Published electronically: February 19, 2004
Additional Notes: The author gratefully acknowledges the referee’s valuable remarks and suggestions.
Communicated by: Alan Dow
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society